# SDR AALA201908209007

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 62,236 hours, 23,213 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R1 DOOR DAMPER CYLINDER BELOW PS CK LIMITS. SERVICED R1 DOOR DAMPER CYLINDER IAW AMM 52-22-00, OK FOR SERVICE.
